Yıl 2017, Cilt 5, Sayı 2, Sayfalar 216 - 227 2017-10-15

THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI

ASHOK RATHOD [1]

62 83

In this paper, we present a unified approach of investigating the influence of multiple values and deficiencies on the uniqueness problem of algebroid functions on annuli and deduced several results on uniqueness of algebroid functions on annuli.

Nevanlinna theory, Deficient values, the uniqueness of algebroid functions on annuli
  • [1] T. B. Cao, Z. S. Deng, On the uniqueness of meromorphic functions that share three or two nite sets on annuli, Proceeding Mathematical Sciences, 122(2012), 203-220.
  • [2] D. Sun, Z. Gao, Uniqueness theorem for algebroid functions, J.South China normal Univ.; 3 (2005)80-85.
  • [3] D. Sun, Z. Gao, On the operation of algebroid functions, Acta Mathematica.Scientia, (2010); 247-256.
  • [4] D. Sun, Z. Gao, Value disribution theory of algebroid functions, beijing: Science Press; (2014).
  • [5] H. X. Yi, On the multiple values and uniqueness of algebroid functions , Eng.Math.; 8 (1991), 1-8.
  • [6] W. K. Hayman, Meromorphic functions ,Oxford: Oxford University Press; (1964).
  • [7] A. Ya. Khrystiyanyn, A. A. Kondratyuk, On the Nevanlinna Theory for meromorphic functions on annuli. I, Mathematychin Studii, 23 (2005), 19-30.
  • [8] A. Ya. Khrystiyanyn, A. A. Kondratyuk, On the Nevanlinna Theory for meromorphic functions on annuli. II, Mathematychin Studii, 24 (2005), 57-68.
  • [9] M. Fang. Unicity theorem for algebroid functions , Acta. Math. Sinica.; 36 (1993), 217-222.
  • [10] Q. Zhang, Uniqueness of algebroid functions ,Math. Pract. Theory.; 43 (2003), 183-187.
  • [11] T. Cao, H. X. Yi, On the uniqueness theory of algebroid functions ,Southest Asian Bull.Math.; 33, (2009), 25-39.
  • [12] Y. Tan, Several uniqueness theorems of algebroid functions on annuli. Acta Mathematica Scientia, 36B(1) (2016), 295-316.
  • [13] Y. T, Q. Zhang, The fundamental theorems of algebroid functions on annuli. Turk. J. Math; 39 (2015), 293-312.
  • [14] Y. Tan, Y. Wang, On the multiple values and uniqueness of algebroid functions on annuli. Complex Variables and Elliptic Equations, 60(9), (2015), 1254-1269.
  • [15] C. C. Yang, H. X. Yi, Uniqueness theory of meromorphic functions, Science Press, 1995; Kluwer, (2003).
  • [16] H. X. Yi, The multiple values of meromorphic functions and uniqueness, Chinese Ann. Math. Ser. A, 10 (4) (1989), 421-427.
  • [17] S. Axler, Harmonic functions from a complex analysis view point, Amer Math Monthly, 93(4) (1986), 246-258.
  • [18] Ashok Rathod, Several uniqueness theorems for algebroid functions, J. Anal, DOI 10.1007/s41478-017-0041-x.
  • [19] Ashok Rathod, Nevanlinna's ve-value theorem for algebroid functions, Ufa Mathematical Journal(accepted).
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: ASHOK RATHOD
Ülke: India


Bibtex @araştırma makalesi { konuralpjournalmath344429, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {216 - 227}, doi = {}, title = {THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI}, key = {cite}, author = {RATHOD, ASHOK} }
APA RATHOD, A . (2017). THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI. Konuralp Journal of Mathematics, 5 (2), 216-227. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344429
MLA RATHOD, A . "THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI". Konuralp Journal of Mathematics 5 (2017): 216-227 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/344429>
Chicago RATHOD, A . "THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI". Konuralp Journal of Mathematics 5 (2017): 216-227
RIS TY - JOUR T1 - THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI AU - ASHOK RATHOD Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 216 EP - 227 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI %A ASHOK RATHOD %T THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD RATHOD, ASHOK . "THE MULTIPLE VALUES OF ALGEBROID FUNCTIONS AND UNIQUENESS ON ANNULI". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 216-227.